MathSciNet Relay Station
MathSciNet bibliographic data
MR2241150 47H10
Ofoedu, E. U. Strong convergence theorem for uniformly $L$-Lipschitzian asymptotically pseudocontractive mapping in real Banach space. J. Math. Anal. Appl. 321 (2006), no. 2, 722–728.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement